Skip to main content

Algorithm for controllable and nilpotent intuitionistic fuzzy matrices

Abstract

In this paper various properties of nilpotent and controllable intuitionistic fuzzy matrix are explored. We develop an algorithm for controllable and nilpotent intuitionistic fuzzy matrices and reduce a controllable intuitionistic fuzzy matrix to canonical form using that algorithm.

This is a preview of subscription content, access via your institution.

References

  1. Zadeh, L.A.: Fuzzy sets. J. Inf. Control 8(3), 338–353 (1965)

    Article  Google Scholar 

  2. Atanassov, K.: Intuitionistic fuzzy sets, VII ITKR’s Session. (1983)

  3. Kim, R.H., Roush, F.W.: Generalized fuzzy matrices. Fuzzy Sets Syst. 4, 293–315 (1980)

    MathSciNet  Article  Google Scholar 

  4. Thomason, M.G.: Convergence of powers of a fuzzy matrix. J. Math. Anal. Appl. 57, 476–480 (1977)

    MathSciNet  Article  Google Scholar 

  5. Pal, M., Khan, S.K., Shyamal, A.K.: Intuitionistic fuzzy matrices. Notes Intuition. Fuzzy Sets 8(2), 51–62 (2002)

    MathSciNet  MATH  Google Scholar 

  6. Pal, M. , Khan, S. K.: Some operations on intuitionistic fuzzy matrices, Presented in International Conference on Analysis and Discrete Structueres, 22-24 Dec., (2002), Indian Institute of Technology, Kharagpur, india

  7. Meenakshi, A.R.: Fuzzy matrix theory and applications. MJP Publishers, Chennai (2008)

    MATH  Google Scholar 

  8. Xin, L.J.: Controllable fuzzy matrices. Fuzzy Sets Syst. 45, 313–319 (1992)

    MathSciNet  Article  Google Scholar 

  9. Xin, L.J.: Convergence of powers of controllable fuzzy matrices. Fuzzy Sets Syst. 45, 83–88 (1994)

    MathSciNet  MATH  Google Scholar 

  10. Lee, H.Y., Jeong, N.G.: Canonical form of a transitive tntuitionistic tuzzy matrices. Honam Math. J. 27(4), 543–550 (2005)

    MathSciNet  Article  Google Scholar 

  11. Bhowmik, M., Pal, M.: Some results on intuitionistic fuzzy matrices and intuitionistic circulant fuzzy matrices. Int. J. Math. Sci. 7(1–2), 177–192 (2008)

    MATH  Google Scholar 

  12. Bhowmik, M., Pal, M.: Generalized intuitionistic fuzzy matrices. For East J. Math. Sci. 29(3), 533–554 (2008)

    MathSciNet  MATH  Google Scholar 

  13. Bhowmik, M., Pal, M.: Intuitionistic neutrosophic sets. J. Inf. Comput. Sci. 4(2), 142–152 (2009)

    Google Scholar 

  14. Adak, A.K., Bhowmik, M., Pal, M.: Application of generalized intuitionistic fuzzy matrix in multi-criteria decision making problem. J. Math. Comput. Sci. 1(1), 19–31 (2011)

    MathSciNet  Google Scholar 

  15. Adak, A.K., Bhowmik, M., Pal, M.: Some properties of generalized intuitionistic fuzzy nilpotent matrices and its some properties. Int. J. Fuzzy Inf. Eng. 4, 371–387 (2012)

    Article  Google Scholar 

  16. Meenakshi, A.R., Gandhimathi, T.: Intuitionistic fuzzy relational equations. Adv. Fuzzy Math. 5(3), 239–244 (2010)

    Google Scholar 

  17. Mondal, S., Pal, M.: Similarity relations, invertibility and eigenvalues of intuitionistic fuzzy matrix. Int. J. Fuzzy Inf. Eng. 4, 431–443 (2013)

    MathSciNet  Article  Google Scholar 

  18. Mondal, S., Pal, M.: Intuitionistic fuzzy incline matrix and determinant. Ann. Fuzzy Math. Inform. 8(1), 19–32 (2014)

    MathSciNet  MATH  Google Scholar 

  19. Murugadas, P., Lalitha, K.: Sub-inverse and g-inverse of an intuitionistic fuzzy matrix using bi-implication operator. Int. J. Comput. Appl. 89(1), 1–5 (2014)

    Google Scholar 

  20. Pradhan, R., Pal, M.: Convergence of maxarithmetic mean-minarithmetic mean powers of intuitionistic fuzzy matrices, intern. J. Fuzzy Math. Arch. 2, 58–69 (2013)

    Google Scholar 

  21. Pradhan, R., Pal, M.: Intuitionistic fuzzy linear transformations. Ann. Pure Appl. Math. 1(1), 57–68 (2012)

    MathSciNet  Google Scholar 

  22. Pradhan, R., Pal, M.: The generalized inverse of Atanassov’s intuitionistic fuzzy matrices. Int. J. Comput. Intell. Syst. 7(6), 1083–1095 (2014)

    Article  Google Scholar 

  23. Sriram, S., Murugadas, P.: On semi-ring of intuitionistic fuzzy matrices. Appl. Math. Sci. 4(23), 1099–1105 (2010)

    MathSciNet  MATH  Google Scholar 

  24. Sriram, S., Murugadas, P.: Sub-inverses of intuitionistic fuzzy matrices. Acta Ciencia Indica Mathematics, XXXVII, M No.1 41-56 (2011)

  25. Shyamal, A.. K., Pal, M.: Distance between intuitionistic fuzzy matrices. V.U.J. Phys. Sci. 8, 81–91 (2002)

    Google Scholar 

  26. Padder, R. A., Murugadas, P.: Max-max operation on intuitionistic fuzzy matrix. Annals of Fuzzy Mathematics and Informatics, Article in press

  27. Murugadas, P., Padder, R.A.: Reduction of an intuitionistic fuzzy rectangular Matrix. Annamalai Univ. Sci. J. 49, 15–18 (2015)

    Google Scholar 

Download references

Acknowledgements

The authors would like to thank the editor and referees for their valuable suggestions and comments for improving this paper.

Author information

Authors and Affiliations

Authors

Corresponding author

Correspondence to Riyaz Ahmad Padder.

Additional information

Publisher's Note

Springer Nature remains neutral with regard to jurisdictional claims in published maps and institutional affiliations.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Padder, R.A., Murugadas, P. Algorithm for controllable and nilpotent intuitionistic fuzzy matrices. Afr. Mat. 33, 84 (2022). https://doi.org/10.1007/s13370-022-01019-3

Download citation

  • Received:

  • Accepted:

  • Published:

  • DOI: https://doi.org/10.1007/s13370-022-01019-3

Keywords

  • Intuitionistic fuzzy sets
  • Intuitionistic fuzzy matrix (IFM)
  • Controllable intuitionistic fuzzy matrix (CIFM)

Mathematics Subject Classification

  • 03E72
  • 15B15